MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was not cooling.The patient temperature is 39 °c with a target temperature of 33 °c, water temperature is 33 °c set to manual mode.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer was instructed to locate the temperature probe, plug the probe in and provided instructions to change the settings to max mode, which resolved the issue.

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18031126
Report Number0001831750-2023-01326
Device Sequence Number7018044
Product Code DWJ
UDI-Device Identifier07613327282610
UDI-Public07613327282610
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown